# SDR GAIA01047ST

- Difficulty date: February 10, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 65173522
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A B CHECK LEVEL INSPECTION AT FLIGHTSTAR AIRCRAFT SERVICES AT JAX, IT WAS DISCOVERED THAT THE NR 12 SPOILER ACTUATOR OUTBOARD SUPPORT ANGLE WAS FOUND CRACKED AT THE LOWER MOUNTING HOLE.  REMOVED AND REPLACED THE SUPPORT ANGLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
